Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diabetic showing blood in urine. Antibiotics for infection. Passing floaters in urine. Reason?

My mother who is 86 and diabetic was showing blood in her urine last week. She had a urine cultutre done and was given antibiotics . Her urine results came back today showing a slight infection. She is done with her antibiotics but is now passing grayish sometimes clear floaters in her urine with bubbles in them. What could this be.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Your mother had severe UTI which was treated with antibiotics after culture report and responded well to treatment Now she is passing brownish white flakes in urine,This is infected debris from the bladder wall that is being faded now.There is nothing to worry Please give her plenty of water along with antibiotics so that her urinary system will be flushed out and she will be free from symptoms.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor